Related Questions

Had red rash all over body.4 days I'm on 3 different anitihistamin. Now joint stiffness, swelling feet, ankles, hands, wrist. What could this be?

Viral/ bacterial. Infection, allergic / contact dermatitis, insect bite, autoimmune condition etc. See your dr for assurance and confirmation. Take care ! Read more...
Rash. Not sure why you are on 3 antihistamines, but i suppose they are to treat your rash. I assume they are hives and these can be associated with arthritis. A rheumatologist can help. Read more...
Food Allergies? Three antihistamines you are taken, are they prescription antihistamins or you are taking over the counter like claritn, benadryl, (diphenhydramine) Allegra or zyrtec.And do you know what you are allergic to. If not already i will recommend you consult an allergist.Food allergies can cause rash and swelling of joints as well and rheumatoid arthritis can cause rash. So consult your md/allergist/rheumatologist, some one. Read more...